MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient sustained an unstageable pressure injury while on a stryker surface.Attempts are being made to gather additional details from the user facility.
 
Event or Problem Description
It was reported that a patient sustained an unstageable pressure injury while on a stryker surface.
 
Additional Manufacturer Narrative
The surface was returned to our facility for a visual and functional inspection.It was found that a patient received a hapi (unstageable) and this was not due to any component level defect of the product.A quality failure investigator performed a gel compression set test as outlined in the operations/maintenance manual and found the gel to be within specification.There are many factors that contribute to pressure ulcer development including heat, moisture, pressure braden scale ratings, patient mobility, nursing monitoring, and rotation schedules.Based on the information provided there was no defect or malfunction with the surface that would have caused or contributed to the pressure injury.
 
Event or Problem Description

Brand Name
ISOFLEX LAL 84IN W OPTION CVR
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa millard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key13688635
Report Number0001831750-2022-00264
Device Sequence Number19318660
Product Code IKY
UDI-Device Identifier07613327278507
UDI-Public07613327278507
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2860
Device Catalogue Number2860000019
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer02/10/2022
02/10/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date05/20/2022
04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient SexUnknown